# SDR WX0A2014101772208

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- Aircraft time: 55,693 hours, 50,444 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: RSS301E
- Part serial: 082517
- Condition: Punctured
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S LIFE VEST IS PUNCTURED.  R & R IAW AMM 25-64-01.  EXPIRATION DATE 05/2024.
